Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 10, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Apr 14, 2015, 11:50 AM CDT for 5 parishes in Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2015, 11:50 AM CDT (16:50 UTC)
- Expired
- Apr 14, 2015, 2:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ascension Parish, LA, Assumption Parish, LA, Iberville Parish, LA, Livingston Parish, LA, Saint James Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3222 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
583
WGUS54 KLIX 141650
FFWLIX
LAC005-007-047-063-093-141945-
/O.NEW.KLIX.FF.W.0010.150414T1650Z-150414T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1150 AM CDT TUE APR 14 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ST. JAMES PARISH IN SOUTHEASTERN LOUISIANA...
SOUTHEASTERN LIVINGSTON PARISH IN SOUTHEASTERN LOUISIANA...
SOUTHEASTERN IBERVILLE PARISH IN SOUTHEASTERN LOUISIANA...
ASSUMPTION PARISH IN SOUTHEASTERN LOUISIANA...
ASCENSION PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 245 PM CDT
* AT 1148 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. THREE INCHES OR MORE OF RAIN HAVE ALREADY FALLEN.
FLASH FLOODING WILL CONTINUE AS RUNOFF IS SLOW AND RAINFALL
CONTINUES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GONZALES...DONALDSONVILLE...PLAQUEMINE...NAPOLEONVILLE...ST.
GABRIEL...GRAMERCY...LUTCHER...WHITE CASTLE...SORRENTO...FRENCH
SETTLEMENT...PORT VINCENT...SPRINGFIELD...PIERRE PART...
PAINCOURTVILLE...BELLE ROSE...GEISMER...WHITEHALL...BAYOU SORREL...
CONVENT AND CARVILLE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3031 9131 3031 9103 3034 9086 3048 9059
3034 9049 3030 9056 3022 9064 3015 9065
2995 9081 2981 9108 2994 9124 3000 9126
3001 9123 3004 9122 3003 9125 3006 9127
3006 9135 3011 9138
$$1 follow-up statement
239
WGUS74 KLIX 141938
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
238 PM CDT TUE APR 14 2015
LAC005-007-047-063-093-141947-
/O.EXP.KLIX.FF.W.0010.000000T0000Z-150414T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. JAMES LA-LIVINGSTON LA-IBERVILLE LA-ASSUMPTION LA-ASCENSION LA-
238 PM CDT TUE APR 14 2015
...THE FLASH FLOOD WARNING FOR ST. JAMES...SOUTHEASTERN LIVINGSTON...
SOUTHEASTERN IBERVILLE...ASSUMPTION AND ASCENSION PARISHES WILL
EXPIRE AT 245 PM CDT...
THE HEAVY RAIN HAS ENDED...AND ADDITIONAL FLASH FLOODING IS NO
LONGER EXPECTED TO POSE A THREAT.
LAT...LON 3031 9131 3031 9103 3034 9086 3048 9059
3034 9049 3030 9056 3022 9064 3015 9065
2995 9081 2981 9108 2994 9124 3000 9126
3001 9123 3004 9122 3003 9125 3006 9127
3006 9135 3011 9138
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 14, 8:00 AM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Apr 14, 8:00 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
800 AM CDT TUE APR 14 2015
...SOUNDING DISCUSSION...
AS HAS BEEN THE CASE WITH THE AIRMASS THIS WEEK... THE SOUNDING
THIS MORNING DEPICTS ANOTHER VERY MOIST AND UNSTABLE AIRMASS. CAPE
IS HIGH WITH MIXED LAYER AT 3000 J/KG AND MID LEVEL LAPSE RATES
ARE STEEP AT 6.5 C/KM. NOT MUCH SHEAR THOUGH WITH SOUTHWESTERLY
WINDS THROUGHOUT THE PROFILE. THE LOW LEVEL ENVIRONMENT IS
SATURATED TO 925 MB. PW IS 1.88 INCHES... WHICH LIKE YESTERDAY IS
ANOTHER RECORD MAX FOR TODAY IN THE SPC DAILY CLIMATOLOGY. STORMS
TODAY ARE AGAIN VERY EFFICIENT RAIN MAKERS.
KRAUTMANN
&&
.PREV DISCUSSION... /ISSUED 411 AM CDT TUE APR 14 2015/
SHORT TERM...
IF YOU ARE LOOKING FOR A BREAK IN THE RAIN DO NOT HOLD YOUR
BREATH. THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS ARE BEGINNINGTO
DEVELOP TO THE WEST JUST OUTSIDE OF OUR FORECAST AREA. EXPECT
SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP THROUGH THE
MORNING HOURS AND MOVE OVER THE FORECAST AREA. WITH PRECIPITATBLE
WATER VALUES STILL WELL ABOVE NORMAL...DEEP ONSHORE FLOW AND THE
INSTABILITY FORECAST TO BE AROUND TODAY...EXPECT SHOWERS AND
STORMS TO BE VERY EFFICIENT RAINFALL PRODUCERS. THE STORM
PREDICTION CENTER HIGHLIGHTS PORTIONS OF OUR AREA IN A MARGINAL
RISK FOR SEVERE WEATHER TODAY BUT THE MAIN ISSUE WILL BE THE HEAVY
RAINFALL...THATS NOT TO SAY THAT ONE OR TO STORMS MAY BE STRONG OR
EVEN SEVERE. THE WEATHER PREDICTION CENTER HAS SOUTHEAST LOUISIANA
AND THE MISSISSIPPI GULF COAST IN A SLIGHT RISK FOR EXCESSIVE
RAINFALL. THIS MEANS THAT HEAVY RAINFALL CAN BE EXPECTED IN THE
AREA. AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL IS POSSIBLE TODAY
OVER THE AREA ESPECIALLY IF YOU GET UNDER SOME OF THESE DEEPER
THUNDERSTORMS. HAVE NOT MADE ANY ADJUSTMENTS TO THE FLASH FLOOD
WATCH THE ONLY THING IS THAT IT MIGHT NEED TO BE EXTENDED BUT WILL
ALLOW DAY SHIFT TO SEE HOW CONVECTION EVOLVES TODAY AND WHERE THE
HEAVIEST RAINFALL OCCURS. HAVE NOT MADE MANY CHANGES IN THE SHORT
TERM. 13/MH
LONG TERM...
THIS ACTIVE WET PATTERN CONTINUES IN THE LONG RANGE. EXPECT
ANOTHER ROUND OF RAIN FOR WEDNESDAY AND THURSDAY. MODELS INDICATE
A PRETTY WET FRIDAY AS WELL...IT IS POSSIBLE THAT THE FLASH FLOOD
WATCH THATS IN PLACE TODAY COULD BE IN PLACE THROUGH FRIDAY IF YOU
TAKE MODELS AT FACE VALUE. THERE WILL BE HIGH RAIN CHANCES THROUGH
AT LEAST SATURDAY. BOTH GFS AND ECMWF SHOW THE UPPER LEVEL
TROUGH/LOW FINALLY MOVING OUT LATE THIS WEEKEND...UNTIL THEN RAIN
WILL BE IN THE FORECAST. HAVE CONTINUED THE BLENDED APPROACH FROM
LAST PACKAGE. DIURNAL TEMPERATURE TRENDS TO CONTINUE WITH NOT MUCH MORE
THAN 10-15 DEGREE SPREAD. COULD SEE A LITTLE COOLER OVERNIGHT LOWS BEGINNING
SUNDAY IN THE NORTH IF SOME DRYING WORKS IN AFTER THE UPPER LOW
PULLS OUT ON SUNDAY INTO MONDAY. 13/MH
AVIATION...
THE TAFS ARE GOING TO BE HIGHLY DEPENDENT ON CONVECTIVE
COVERAGE AND TRENDS THROUGH AT LEAST 00Z. SOME EARLY DEVELOPMENTS
ALREADY IN PROXIMITY TO KHUM AND A LARGER CLUSTER OF SHOWERS
APPROACHING KBTR...LIKELY TO BRING VARABLE CIG HEIGHTS AND VSBY THIS
MORNING THOSE LOCATIONS. HRRR MODEL BLOSSOMS PRECIPITATION OVER MUCH
OF THE AREA TO IMPACT ALL TERMINALS PRIOR TO 18Z. 24/RR
MARINE...
A PROLONGED PERIOD OF ONSHORE FLOW IS EXPECTED TO PREVAIL THROUGH
THE WEEKEND...GENERALLY AT LIGHT TO MODERATE LEVELS. A LONG FETCHED
SITUATION FROM THE YUCATAN CHANNEL GENERATES A DEEP SWELL TRAIN ON
FRIDAY THAT SHOULD BRING SEAS CLOSE TO 6 FEET IN THE OPEN
WATERS...WITH SOME 8 FOOT RANDOM WAVES IN THE OUTER WATERS THAT MAY
REQUIRE A SMALL CRAFT ADVISORY AT SOME POINT FRIDAY INTO SATURDAY.
24/RR
DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE
ACTIVATION...NONE
ACTIVITIES...FLASH FLOOD WATCH.
MONITORING HEAVY RAINFALL/FLOODING POTENTIAL.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 77 65 77 66 / 80 40 60 40
BTR 77 66 79 67 / 80 40 60 40
ASD 78 67 79 68 / 80 40 60 40
MSY 78 68 79 69 / 80 40 60 40
GPT 77 69 77 70 / 70 40 60 40
PQL 79 68 79 69 / 70 40 60 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ040-046>050-
056>070-072.
GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ080>082.
GM...NONE.
&&Hazardous weather outlook, Apr 14, 11:33 AM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1133 AM CDT TUE APR 14 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-150445- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1133 AM CDT TUE APR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAVY RAINFALL WILL CONTINUE THIS AFTERNOON ACROSS MUCH OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR LOCATIONS ALONG AND SOUTH OF THE INTERSTATE 10 AND 12 CORRIDORS IN SOUTHEAST LOUISIANA AND COASTAL MISSISSIPPI. THIS WATCH IS LIKELY TO BE EXTENDED IN LATER FORECASTS. IN ADDITION...THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS 45 TO NEAR 55 MPH FROM THE STRONGEST STORMS. FREQUENT LIGHTNING AND PERIODS OF TORRENTIAL RAINFALL WILL ALSO ACCOMPANY ANY STORMS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FLASH FLOOD WATCH MAY BE EXTENDED AND EXPANDED INTO THE LATTER PART OF THE WEEK...DEPENDING ON THE AMOUNT OF RAINFALL THAT OCCURS TODAY. A HEAVY RAIN THREAT WILL CONTINUE THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH MONDAY. SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP FRIDAY AND SATURDAY DUE PRIMARILY TO HIGH SEAS IN EXCESS OF 7 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE REPORT ANY FLASH FLOODING THAT MAY OCCUR PROMPTLY TO YOUR LOCAL LAW ENFORCEMENT OR EMERGENCY MANAGEMENT AGENCY.
In the hours before
Special weather statement, Apr 14, 11:01 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1101 AM CDT TUE APR 14 2015
MSZ081-082-141645-
JACKSON-HARRISON-
1101 AM CDT TUE APR 14 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARRISON AND
JACKSON COUNTIES...
AT 1101 AM CDT...A STRONG THUNDERSTORM WAS NEAR LATIMER...OR 8 MILES
NORTH OF ST. MARTIN...MOVING EAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BILOXI...OCEAN SPRINGS...MOSS POINT...ST. MARTIN...ESCATAWPA...
GAUTIER...D'IBERVILLE...VANCLEAVE...HURLEY...HELENA...GULF PARK
ESTATES...LATIMER...BIG POINT...WADE...GULF HILLS AND HICKORY HILLS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3034 8840 3033 8848 3037 8859 3035 8871
3038 8881 3036 8882 3038 8885 3039 8879
3043 8885 3043 8892 3040 8887 3039 8886
3039 8897 3042 8897 3042 8898 3068 8902
3068 8889 3074 8888 3074 8841
TIME...MOT...LOC 1601Z 262DEG 51KT 3056 8890Local storm report, Apr 14, 11:13 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1113 AM CDT TUE APR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM FLASH FLOOD HOUMA 29.58N 90.71W
04/14/2015 TERREBONNE LA PUBLIC
WATER COVERED NATALIE DRIVE IN HOUMA.
&&
MEFFERSOSpecial weather statement, Apr 14, 11:13 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1113 AM CDT TUE APR 14 2015
LAZ061>064-069-070-141700-
UPPER PLAQUEMINES-LOWER ST. BERNARD-UPPER ST. BERNARD-ORLEANS-UPPER
JEFFERSON-LOWER PLAQUEMINES-
1113 AM CDT TUE APR 14 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. BERNARD...
NORTHWESTERN PLAQUEMINES...NORTH CENTRAL JEFFERSON AND SOUTHWESTERN
ORLEANS PARISHES...
AT 1112 AM CDT...A STRONG THUNDERSTORM WAS OVER BELLE CHASSE...MOVING
EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...BELLE CHASSE...HARVEY...MARRERO...TIMBERLANE...
CHALMETTE...GRETNA...JEAN LAFITTE...TERRYTOWN...MERAUX...ESTELLE...
POYDRAS...ARABI...WOODMERE...BARATARIA...VIOLET AND LAFITTE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2971 9013 2995 9012 2997 8985 2993 8979
2996 8973 2991 8974 2987 8970 2986 8964
2988 8959 2997 8957 2974 8955 2976 8958
2973 8960 2970 8956 2971 8959 2972 8960
2968 8962 2968 8955 2966 8955
TIME...MOT...LOC 1612Z 266DEG 24KT 2982 9002Local storm report, Apr 14, 11:14 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1114 AM CDT TUE APR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM FLASH FLOOD 4 SE HAHNVILLE 29.93N 90.37W
04/14/2015 ST. CHARLES LA EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS NUMEROUS FLOODED AND
IMPASSABLE STREETS IN THE LULING AND ST ROSE AREAS
&&
AKLocal storm report, Apr 14, 11:23 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1123 AM CDT TUE APR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG 2 SE HOUMA 29.56N 90.68W
04/14/2015 TERREBONNE LA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A TREE DOWN ON A HOUSE AND
POWERLINES DOWNED DUE TO STRONG WINDS ON THE SOUTHEAST
SIDE OF HOUMA.
&&
MEFFERSOLocal storm report, Apr 14, 11:36 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1136 AM CDT TUE APR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM FLASH FLOOD HARAHAN 29.94N 90.20W
04/14/2015 JEFFERSON LA BROADCAST MEDIA
WIDESPREAD STREET FLOODING ACROSS HARAHAN. SOME ROADS
IMPASSIBLE.
&&
MEFFERSOThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 5:41 AM CDT | Special Weather Statement | LIX | East Baton Rouge, Livingston, Saint Tammany, Tangipahoa, West Baton Rouge | 64 min |
| Apr 14, 5:59 AM CDT | Special Marine Warning | LIX | 31 min | |
| Apr 14, 7:29 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, East Baton Rouge, East Feliciana, Iberville, Lafourche and 11 more | 3 hr |
| Apr 14, 7:54 AM CDT | Areal Flood Advisory | LIX | Saint Tammany, Tangipahoa, Washington | 2 hr |
| Apr 14, 8:11 AM CDT | Flash Flood Warning | LIX | Livingston, Saint Tammany, Tangipahoa, Washington | 3 hr |
| Apr 14, 8:36 AM CDT | Special Marine Warning | LIX | 54 min | |
| Apr 14, 8:43 AM CDT | Flash Flood Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Lafourche, Livingston and 1 more | 3 hr |
| Apr 14, 8:47 AM CDT | Special Weather Statement | LIX | Orleans | 43 min |
| Apr 14, 9:18 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint John the Baptist and 1 more | 3 hr |
| Apr 14, 9:22 AM CDT | Special Weather Statement | LIX | Saint James | 23 min |
| Apr 14, 9:29 AM CDT | Special Marine Warning | LIX | 31 min | |
| Apr 14, 10:26 AM CDT | Flash Flood Warning | LIX | Assumption, Jefferson, Lafourche, Plaquemines, Saint Charles, Saint James and 2 more | 3 hr |
| Apr 14, 10:33 AM CDT | River Flood Warning | LIX | Saint Tammany | 32 hr |
| Apr 14, 10:34 AM CDT | River Flood Warning | LIX | Saint Tammany | 47 hr |
| Apr 14, 10:51 AM CDT | Special Weather Statement | LIX | Jefferson | 24 min |
| Apr 14, 11:13 AM CDT | Special Weather Statement | LIX | Orleans | 47 min |
| Apr 14, 11:15 AM CDT | Flash Flood Warning | LIX | Livingston, Saint Tammany, Tangipahoa, Washington | 3 hr |
| Apr 14, 11:57 AM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 14, 12:00 PM CDT | Special Marine Warning | LIX | 30 min | |
| Apr 14, 12:14 PM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint John the Baptist | 3 hr |
| Apr 14, 12:31 PM CDT | Special Marine Warning | LIX | 29 min | |
| Apr 14, 4:53 PM CDT | Special Marine Warning | LIX | 67 min | |
| Apr 14, 4:57 PM CDT | Special Marine Warning | LIX | 33 min |
Nearby
Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.